MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROPICC; PERIPHERALLY INSERTED CENTRAL CATHETER

ACCESS VASCULAR, INC. HYDROPICC; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number PICC-142
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020, a follow up phone conversation with the clinician revealed that, the device was not sutured, but secured by a grip-lok device.It was also noted that a fracture was observed in proximity to the suture wing-to-catheter joint.The device was explanted from the patient, and subsequently replaced with another hydropicc without incident on the same date.It was further reported that the patient had completed all therapy on (b)(6) 2020, and the hydropicc was removed without incident.The clinician stated that there were no complications associated with this event.
 
Event or Problem Description
It was reported that the hydropicc was placed on (b)(6) 2020 without issue.Then, on (b)(6) 2020, the clinician was contacted to consult on an alleged leaking catheter.On (b)(6) 2020, the clinician communicated, by email, that ".My upstanding[sic] is pt accidentally pulled on the line it was found out a few 3cm secured only by tegaderm by the bedside nurse and we were consulted for leaking line.My nurse found the proximal end dried, kinder[sic] and cracked.""upon sterile saline installation.".

Brand Name
HYDROPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
ACCESS VASCULAR, INC.
175 middlesex turnpike
suite 1a
bedford, ma
MDR Report Key10140052
Report Number3015060232-2020-00001
Device Sequence Number2115603
Product Code LJS
UDI-Device Identifier00862559000418
UDI-Public(01)00862559000418(17)200522(10)03022003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Model NumberPICC-142
Device Catalogue NumberPICC-142
Device Lot Number03022003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;